Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nandgasm

Advice for Post-accutane?

Recommended Posts

Pardon if I didn't take a thorough enough look around the forum to find the answers to the questions in this post. If they've been answered, feel free to direct me to them.

Now, onto the post:

I finished my last 40 mg capsule of accutane just two days before this post. I'm quite satisfied with the results, at least thus far, but there are three side effects with which

I've been coping since about the third month that I would like to, if possible, help my body to deal with.

1. Scabby mouth corners- My mouth area is still quite dry. I solve this using moisturizer, but because scabs/coagulated blood aren't quite the same as dry skin, the moisturizer has no effect on them. They do not seem to be healing at all. Is there anything I can put on them to help them start healing/heal more quickly?

2. Peeling upper lip- This is the one that bothers me the very most, because it isn't subtle like the scabs on my mouth's corners, it leaves a large red patch of new skin every time it happens and it is quite far up my upper lip, maybe 1/4 the way from my lips to my nose. It does heal, but it doesn't seem to be healing properly i. e. every two days the skin regenerates, but that night or the day after it just peels right off again, and the cycle starts all over. This is a bit frustrating, is there anything that can be done about this?

3. "Facial Dandruff"- This means I have to shower every morning. It's a bit of a hassle, especially if I wake up late and have to hurry. On occasion I've just taken a dry towel to my face and rubbed around, but it's quite irritating to the skin if I apply enough pressure for the flakes to come off. Does anyone know of a better way to deal with this other than handfuls of moisturizer?

Share this post


Link to post
Share on other sites
Pardon if I didn't take a thorough enough look around the forum to find the answers to the questions in this post. If they've been answered, feel free to direct me to them.

Now, onto the post:

I finished my last 40 mg capsule of accutane just two days before this post. I'm quite satisfied with the results, at least thus far, but there are three side effects with which

I've been coping since about the third month that I would like to, if possible, help my body to deal with.

1. Scabby mouth corners- My mouth area is still quite dry. I solve this using moisturizer, but because scabs/coagulated blood aren't quite the same as dry skin, the moisturizer has no effect on them. They do not seem to be healing at all. Is there anything I can put on them to help them start healing/heal more quickly?

2. Peeling upper lip- This is the one that bothers me the very most, because it isn't subtle like the scabs on my mouth's corners, it leaves a large red patch of new skin every time it happens and it is quite far up my upper lip, maybe 1/4 the way from my lips to my nose. It does heal, but it doesn't seem to be healing properly i. e. every two days the skin regenerates, but that night or the day after it just peels right off again, and the cycle starts all over. This is a bit frustrating, is there anything that can be done about this?

3. "Facial Dandruff"- This means I have to shower every morning. It's a bit of a hassle, especially if I wake up late and have to hurry. On occasion I've just taken a dry towel to my face and rubbed around, but it's quite irritating to the skin if I apply enough pressure for the flakes to come off. Does anyone know of a better way to deal with this other than handfuls of moisturizer?

Share this post


Link to post
Share on other sites
1 + 2. Get a lip balm, and apply it to the those affected areas, it will be much more useful than any moisturiser, also use the nivea lessential lip balm, its worked great for me.

3. I know exactly what you mean, isnt it the most annoying thing? Basicly try a spray on moisturiser from body shop and such, that should work very well, spray it on when the face is a little damp, before the flaky bits get dry.

If that doesnt work get a moisturiser, but get a cream in a tub, tubes wont work.

Hope this helps and im glad for your succesful accutane experiance!

All the best, Carl.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×